# SDR DJFA20110905001

- Difficulty date: September 5, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N426FL
- Make and model: Beech 400A
- Aircraft serial: RK376
- Aircraft time: 5,456 hours, 4,717 cycles
- Engine: Pwa JT15D5
- Engine time: 5,456 hours, 4,717 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTED A BURNING SMELL AFTER TAKEOFF, FOLLOWED BY VISIBLE SMOKE IN THE AFT PASSENGER CABIN (NO PASSENGERS WERE ONBOARD).  ACFT RETURNED TO THE DEPARTURE AIRPORT AND LANDED SAFELY.   MAINTENANCE TECHNICIANS CONFIRMED OIL SMELL COMING FROM THE RT ENGINE.  BOROSCOPE OF THE RT ENGINE REVEALED OIL RESIDUE AFT OF THE FIRST STAGE COMPRESSOR.  THE ENGINE WAS REMOVED FOR REPAIR.
